# SDR SWIA202162457

- Difficulty date: September 19, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL600*
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING STRINGER 23L FOUND ADDITIONAL CORROSION ON STRINGER 24 L BETWEEN @FS295.00 & FS310.00   (C-CHECK RO 11-05-2021)   REPLACED STRINGER 24L WITH NEW FROM FS295.00-FS310.00 REF CRJ-700 SRM 51-42-06-001-001-A01, CRJ-700 SRM 51-42-21-001-001-A01, AND DWG SH670-31630 REV K. LEAK CHECK GOOD COMPLIED WITH 51-900-1002-SKY LEAK CHECK GOOD.
